MAUDE Adverse Event Report: ST. JUDE MEDICAL PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ST. JUDE MEDICAL PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401771
Medical Device Problem Code Loss of Threshold (1633)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 09/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pacing issue could not be conclusively determined.
 
Event or Problem Description
On (b)(6) 2021, the patient was admitted to the emergency department due to battery depletion of the original pacemaker and temporary pacing using a temporary pacemaker was considered.During the implantation of the temporary pacemaker, the appropriate pacing position in the right ventricle could not be found and the pacing threshold was significantly increased.The issue was not resolved after searching for the appropriate potential multiple times.Following the temporary pacing implantation, the patient was noted to be poorly driven by pacing and was returned to the catheterization laboratory to adjust the electrode position, during which cardiac arrest occurred at one time and was treated by utilizing cardiopulmonary resuscitation.On september 12, the patient underwent an emergency permanent pacing implantation again due to increased threshold because the temporary pacemaker could not be driven.The permanent pacing electrode had a good threshold and a good position.The patient was noted to be in a stable condition.

Brand Name
PACEL BIPOLAR PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
MDR Report Key12715002
Report Number2182269-2021-00079
Device Sequence Number4240068
Product Code LDF
UDI-Device Identifier05414734001137
UDI-Public05414734001137
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number401771
Device Catalogue Number401771
Device Lot Number7445561
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;